Retin-A (tretinoin topical) is sometimes prescribed for the treatment of acne. It is used to promote fasted peeling of the skin on the areas affected. Avoid using other topical medications with Retin-A to prevent interactions from happening - this may result in lower efficiency of your treatment. If you recently used any topical medications - ask your doctor about taking Retin-A. Make sure you apply Retin-A just as recommended - as using more of this medicine is not going to make your treatment more efficient. It's very important that you watch your side effects (if any) to see if they get better or more severe. For instance, the following side effects are sometimes reported by people using Retin-A: burning, tingling, swelling, peeling, warmth, itching, stinging, redness, dryness, and irritation. Ideally they are supposed to go away after some time - when your skin gets used to the dose prescribed. However, if those side effects persist and get severe - it may mean Retin-A is not working for you in the way it is supposed to. You will need to discuss your treatment with your health care provider and follow the advice given. If you are taking such drugs as diuretics, antibiotics, chlorpromazine, tetracycline, prochlorperazine, sulfa drugs, or promethazine, you may be recommended to apply sunscreen to protect your skin from sun rays.